MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OXINIUM HD 10/12 32MM +0 EXT; PROSTHESIS,HIP,SEMI-CONSTRAINED,METAL/CERAMIC/POLYMER,CEMENTED OR NON-POROUS

SMITH & NEPHEW, INC. OXINIUM HD 10/12 32MM +0 EXT; PROSTHESIS,HIP,SEMI-CONSTRAINED,METAL/CERAMIC/POLYMER,CEMENTED OR NON-POROUS
Catalog Number 71341940
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/05/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed due to dislocation.The patient has mental disease and was out of control.So the surgeon decided it is not the product failure.The products were disposed after the surgery so it cannot be returned.
 
Additional Manufacturer Narrative
Please review attached for the investigation results.

Brand Name
OXINIUM HD 10/12 32MM +0 EXT
Common Device Name
PROSTHESIS,HIP,SEMI-CONSTRAINED,METAL/CERAMIC/POLYMER,CEMENTED OR NON-POROUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6973369
Report Number1020279-2017-00904
Device Sequence Number518365
Product Code LZO
UDI-Device Identifier00885556112441
UDI-Public00885556112441
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110101
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/24/2024
Device Catalogue Number71341940
Device Lot Number14EM20274
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/05/2017
Supplement Date Received by Manufacturer10/05/2017
Initial Report FDA Received Date10/24/2017
Supplement Report FDA Received Date12/21/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;